# SDR CA020211008

- Difficulty date: February 6, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Attach Fitting
- Condition: Cracked
- Location: Boost Pump
- Part time: 19,724 hours, 18,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE NDT INSPECTION OF THE FUEL BOOST PUMP SCREW HOLES  3 CRACKS WERE FOUND.  REPAIR IN ACCORDANCE WITH REO 601R-57-21-164.
